# SDR 20000501SH023

- Difficulty date: April 6, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 656952211
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 25,293 hours
- Component: Otbd Ground Actuator, Boeing
- Component part number: 654496110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN THE RETRACT PORT.  FATIGUE, STRESS AND/OR DEFECT IN HOUSING.  (X)
